# SDR SWAA2013012912057

- Difficulty date: January 15, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 31,985 hours, 18,605 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE APPEARS TO BE OUT OF HOUSING.  REPOSITIONED FLAP ON EMERGENCY ESCAPE SLIDE AT AFT E ENTRY DOOR PER TASK CARD WORK INSTRUCTION 725-61-06
